3 doctors weighed in:
What sort of problem is an acetominophen (tylenol) overdose or poisoning?
3 doctors weighed in

Dr. Michael Gofeld
Pain Management
1 doctor agrees
In brief: Liver failure
Most dangerous result of Acetaminophen poisoning is liver failure leading to severe damage of all system and often to death.

In brief: Liver failure
Most dangerous result of Acetaminophen poisoning is liver failure leading to severe damage of all system and often to death.
Dr. Michael Gofeld
Dr. Michael Gofeld
Thank
Dr. Jeffrey Miller
Internal Medicine - Rheumatology
In brief: Acetominphen overdos
Although the actual parent drug acetominophen is relatively little toxic, the body (liver) makes a very toxic chemical out of it that can quickly destroy the liver cells.
This is or was the most common cause of suicide in great britian. The toxic dose is about 3000 mg and higher, but it is not possible to tell what an individual's toxic dose is. An emergency intravenous medication is available.

In brief: Acetominphen overdos
Although the actual parent drug acetominophen is relatively little toxic, the body (liver) makes a very toxic chemical out of it that can quickly destroy the liver cells.
This is or was the most common cause of suicide in great britian. The toxic dose is about 3000 mg and higher, but it is not possible to tell what an individual's toxic dose is. An emergency intravenous medication is available.
Dr. Jeffrey Miller
Dr. Jeffrey Miller
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors